Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Lumps in breast, throat and hips, feels tired, piercing stabbing pain in stomach, have IUD and anxiety. Treated by zoloft

I have a lump in my right breast, and feel lumps in my throat and above my hips on the side of my belly, I m tired all the time. My stomach has been feeling bad lately and I get a piercing stabbing pain sometimes where I get cramps. I have an IUD and anxiety issues that I was previously treated by zoloft and now am off and looking for ways to relieve stress. Do you think that these lumps could be a product of not being on anxiety medication anymore or are they a more serious problem?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The lumps that you are feeling at different parts of your body can be related to anxiety. This needs to be ruled out after a physical erxamination.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor